Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikey5769

Unusual Irritated Red Spots Randomly Appeared?

Recommended Posts

ok so currently im on my 6th week on the regimen, and my acne when from moderate to now mild. But over the past week ive recieved these weird somewhat irritated red spots under my eyes and on my chin and cheeks. My only explanation for this is that instead of waiting 10-12 hours apart for each application, for the past week or so my applications have been about 8 hours apart. Do you think this is causing it? Im also noticing a lot of dynesss, which is weird becasue my dryness went away my 3rd week on the regimen and has no came back?? any ideas? could it be because my applications are 8 hours apart?? lmk thanks!!

Link to comment
Share on other sites

A bit of irritation (redness) and dryness is very common and I doubt the 8 hour wait vs the 10-12 hour wait would be an issue. You can try reducing the amount of bp for now and see if that helps, but if the irritation bumps do not improve you may need to discontinue and see your doctor for advice. If it looks like a rash or hives, please discontinue now as that may be an allergic type reaction.

Link to comment
Share on other sites

Thanks for the reply. I actually did cut down the bp and irritation went down a bit. However a couple months back i was prescribed ic doxycycline for my back acne from my dermatologist. Being the lazy person I am, I just got around to taking it, and have been on it for the past week. I have to say my back acne is getting a little better but, in conjunction with the face regimen, my face has became extremely dry and red/irritated.I haven't had this much dyness, irritation, and redness since my first week on the regimen!

My question is should I completly stop the regimen with the doxycycline? If so how long should i stop for? a day? a couple days? a week? Or should i just stop taking the doxycyclIne even though it is helping my back acne?Really appreeciate any help.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×